Публикация №7314

Название публикацииON THE NORMAL APPROXIMATION OF A BINOMIAL RANDOM SUM
Название на другом языке
Тип публикацииСтатья
ИзданиеLITHUANIAN MATHEMATICAL JOURNAL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2014
Том54
Номер3
ГлаваНе задан
Страницы356-365
АннотацияНе задан
АвторыSunklodas Jonas Kazys
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2007) ON ACCURACY OF NORMAL APPROXIMATION TO THE DISTRIBUTIONS OF POISSON RANDOM SUMS

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(1989) ON THE ACCURACY OF NORMAL APPROXIMATION FOR THE DISTRIBUTIONS OF SUMS OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES

(2011) ON THE BERRY -ESSEEN TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1991) SOME REMARKS ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR DISTRIBUTION OF RANDOM SUMS

(1987) THE ACCURACY OF THE NORMAL APPROXIMATION TO THE DISTRIBUTION OF THE SUM OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES

(2011) О НЕРАВЕНСТВАХ ТИПА БЕРРИ-ЭССЕЕНА ДЛЯ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON BERRY-ESSEEN-TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(2011) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ РАСПРЕДЕЛЕНИЙ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON THE ACCURACY OF THE NORMAL APPROXIMATION TO DISTRIBUTIONS OF POISSON RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS